Computing

, Volume 38, Issue 3, pp 209–218

Bounds for the solution of hyperbolic problems

  • H. -J. Dobner
Contributed Papers

DOI: 10.1007/BF02240096

Cite this article as:
Dobner, H.J. Computing (1987) 38: 209. doi:10.1007/BF02240096

Abstract

This article describes a newly developed and implemented method for computing guaranteed errorbounds for the solution of hyperbolic initial value problems. The basic concepts—modified fixed point theorems and approximated operators—allow an a posteriori error-estimation automatically. Therefore, no a priori knowledge of Lipschitz constants, monotonicity properties or additional error analysis is necessary.

Key words

Guaranteed errorbounds for hyperbolic problems approximated operators errorestimation automatically 

Schranken für die Lösung hyperbolischer Probleme

Zusammenfassung

Es wird ein neu entwickeltes und implementiertes Verfahren zur Berechnung von garantierten Fehlerschranken bei hyperbolischen Anfangswert-problemen beschrieben. Die grundlegenden Konzepte—modifizierte Fixpunktsätze und angenäherte Operatoren—gestatten eine automatische a posteriori Fehlerabschätzung. Deshalb ist keine a priori Kenntnis von Lipschitzkonstanten, Monotonieeigenschaften oder zusätzliche Fehleranalyse erforderlich.

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • H. -J. Dobner
    • 1
  1. 1.Mathematisches Institut II der Universität Karlsruhe (TH)KarlsruheGermany

Personalised recommendations